Vol. 4, No. 4, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Transformations of series of the type 3Ψ3

Margaret Jackson

Vol. 4 (1954), No. 4, 557–562
Mathematical Subject Classification
Primary: 33.0X
Milestones
Received: 12 February 1953
Published: 1 December 1954
Authors
Margaret Jackson